My husband went to see a specialist this morning for general eyes checking. Report showed that his right myopic macular degeneration with myopic cnv bleed not involving the fovea, meaning to say his right eye the bottom area bleed due to high myopic (eyes power too high, high astigmatism & short-sighted). As advised by the eye specialist, if my husband faces problem such as not clear in seeing things, must go to see him for eye injection in order to affect the fovea. What to call that injection? He is 43 year old man & smoker. most of the time facing computer & figures. What precautions should he take before it is too late? What types of supplement should be taken and any diet need to be controlled? Is he considered serious at this stage?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.